# SDR QMLA2023040420024

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 4,694 hours, 14,919 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,694 hours, 14,919 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Part number: H2431H4431029269
- Part serial: BD20339BD20135
- Condition: Unknown
- Location: Engine
- Part time: 4,694 hours, 14,919 cycles
- Component: Powerplant, 2B2B1
- Component part number: 0292025100
- Stage of operation: AA
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

ENG FIRE LIGHT ILLUMINATED DURING FLIGHT WHEN NO FIRE WAS PRESENT. SUSPECT MOISTURE IN A CONNECTOR.
